Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 211, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 4, 2022, 8:41 PM MDT for Cherry County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2022, 8:41 PM MDT (02:41 UTC)
- Expired
- Jul 4, 2022, 9:30 PM MDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 114 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 671 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 3073 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
550
WUUS53 KLBF 050241
SVRLBF
NEC031-050330-
/O.NEW.KLBF.SV.W.0211.220705T0241Z-220705T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
841 PM MDT Mon Jul 4 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northwestern Cherry County in north central Nebraska...
* Until 930 PM MDT.
* At 840 PM MDT, a severe thunderstorm was located 19 miles southwest
of Medicine Lake, or 26 miles southeast of Gordon, moving northeast
at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Highway 61 Crossing The Niobrara River, Intersection of Highway 61
and Shadbolt Road, Indian Hill and Highway 61 crossing the Snake
River.
This includes the following highways...
Highway 20 near mile marker 133.
Highway 61 between mile markers 189 and 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4240 10182 4254 10198 4293 10176 4251 10112
TIME...MOT...LOC 0240Z 223DEG 22KT 4258 10177
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gomez3 follow-up statements
547
WWUS53 KLBF 050301
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
901 PM MDT Mon Jul 4 2022
NEC031-050330-
/O.CON.KLBF.SV.W.0211.000000T0000Z-220705T0330Z/
Cherry NE-
901 PM MDT Mon Jul 4 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHWESTERN CHERRY COUNTY...
At 901 PM MDT, a severe thunderstorm was located 11 miles west of
Medicine Lake, or 29 miles east of Gordon, moving northeast at 25
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Highway 61 Crossing The Niobrara River, Intersection of Highway 61
and Shadbolt Road, Indian Hill and Highway 61 crossing the Snake
River.
This includes the following highways...
Highway 20 near mile marker 133.
Highway 61 between mile markers 189 and 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4240 10181 4256 10196 4293 10176 4251 10112
TIME...MOT...LOC 0301Z 223DEG 22KT 4268 10165
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Gomez058
WWUS53 KLBF 050307
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
907 PM MDT Mon Jul 4 2022
NEC031-050330-
/O.CON.KLBF.SV.W.0211.000000T0000Z-220705T0330Z/
Cherry NE-
907 PM MDT Mon Jul 4 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHWESTERN CHERRY COUNTY...
At 907 PM MDT, a severe thunderstorm was located 9 miles west of
Medicine Lake, or 30 miles east of Gordon, moving northeast at 25
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Highway 61 Crossing The Niobrara River, Intersection of Highway 61
and Shadbolt Road, Indian Hill and Highway 61 crossing the Snake
River.
This includes the following highways...
Highway 20 near mile marker 133.
Highway 61 between mile markers 191 and 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4242 10171 4262 10192 4293 10176 4251 10112
TIME...MOT...LOC 0307Z 223DEG 22KT 4271 10161
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Gomez063
WWUS53 KLBF 050323
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
923 PM MDT Mon Jul 4 2022
NEC031-050333-
/O.EXP.KLBF.SV.W.0211.000000T0000Z-220705T0330Z/
Cherry NE-
923 PM MDT Mon Jul 4 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHERRY COUNTY
WILL EXPIRE AT 930 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 4242 10171 4262 10192 4293 10176 4251 10112
TIME...MOT...LOC 0323Z 223DEG 22KT 4278 10152
$$
GomezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 5:37 PM MDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 4, 5:37 PM MDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service North Platte NE 637 PM CDT Mon Jul 4 2022 .SYNOPSIS... Issued at 309 PM CDT Mon Jul 4 2022 H5 analysis from earlier this morning had high pressure anchored over the sern CONUS. Low pressure was located over western Washington state with a trough extending south to around 300 miles off the northern California coast. Southwesterly flow aloft extended from southern California into the central and northern Rockies. Flow turned easterly from the Dakotas and Nebraska, east to the Mid- Atlantic and New England. Within this low amplitude flow, a strong shortwave trough was noted over Minnesota and extended south into northern Iowa. Another disturbance was located over eastern Montana. Showers and thunderstorms were associated with both these features and were located from south central Canada, southeast into Minnesota, Wisconsin and the UP of Michigan. Closer to Nebraska, a weak frontal boundary extended from northeastern South Dakota into the northern Nebraska Sandhills. Winds west of this feature were from the west, while winds south and east of the front were more southwesterly and southerly in nature. With clear to partly cloudy skies this afternoon, temperatures ranged from 89 degrees at O'Neill to 98 degrees at Ogallala as of 2 PM CDT. && .SHORT TERM...(This evening through Tuesday night) Issued at 309 PM CDT Mon Jul 4 2022 Thunderstorm chances tonight and Tuesday night, along with temperatures Tuesday are the main forecast challenges. Compared to Sunday night, tonight will be much more tranquil across western and north central Nebraska. Two areas across the forecast area appear favored for thunderstorm development and activity this evening. The first over far southwestern Nebraska. This area is INVOF the weak surface boundary and underneath the remnants of decaying mid level altocu which has continued to shrink in size over the past 1 to 2 hours. The second area is over the northwestern and western forecast area. This area is generally north of the surface boundary. However, the latest hi res models lift some weak mid level energy from Colorado into eastern Wyoming late this afternoon. This energy develops some isolated thunderstorms over the front ranges of eastern Wyoming late this afternoon. This activity then drifts into northwestern, then portions of north central Nebraska this evening. Mid level dynamics and CAPE are on par with yesterday's setup across the area, however, we seem to be lacking a triggering mechanism for organized storms. Even with the weak forcing, felt the setup justified a mention of isolated thunderstorms for this evening. As for the severe threat, deep layer shear is forecast at 20 to 30 KTS over northern Nebraska while shear is around 20 KTS in southern Nebraska this evening. This would favor a marginal severe threat for storms in the northern forecast area with a general threat in the south. On Tuesday, the warm frontal boundary will set up along the SD/NE border. South of this feature, southerly winds and h85 temps approaching 30-32C will push highs into the mid 90s to lower 100s Tuesday afternoon. Given the expected dew points in the 60s across southwestern into central and portions of north central Nebraska, hoisted a heat advisory for tomorrow afternoon in the south and east. Further west, the heat will be in place, however, dew points will be noticeably lower, keeping heat indexes below 100 degrees. Later in the afternoon, moisture will pool just to the north of the warm front, leading to SB capes of 3000-5000 J/KG along the SD/NE border into southern South Dakota. Decent deep layer shear of 40 - 50 KTS is present from north central Nebraska into southern South Dakota so super cell thunderstorms will definitely be possible. Further south, shear falls off to 30-40 KTS from southwestern Nebraska into the Sandhills. This will be ample enough to support strong to low end severe storms, with the severe threat decreasing from north to south to far southern Nebraska. With respect to northern Nebraska, in addition to the robust SB CAPES, mid level (H850-H700) CAPES touch 3000 J/KG along the SD/NE border Tuesday afternoon. This could facilitate very large hail in the far northern and northeastern forecast area. Later on, by late Tuesday afternoon into Tuesday evening, the 12z NAMNEST develops and tracks a MCS from South Dakota into northeastern Nebraska. This would favor more of a wind threat with this convective mode. .LONG TERM...(Wednesday through Monday) Issued at 309 PM CDT Mon Jul 4 2022 Convection Tuesday night, will force the frontal boundary south into southern Nebraska/northern Kansas. Late in the day Wednesday, an upper level disturbance will lift northeast from Colorado into southwestern Nebraska/northwestern Kansas. Thunderstorms should initiate late in the day Wednesday and carry northeast into the forecast area Wednesday evening. Precipitation chances will continue Thursday into Thursday night as the forecast area remains on the northern and northwestern periphery of the southern plains H5 high. By Friday night into this weekend, the high will build north into the southern plains with ridging extending north into the central plains. This will lead to drier and warmer conditions this weekend. By Saturday and Sunday, the latest NBM ensemble's indicate a decent clustering of highs approaching the upper 90s to around 100 degrees. The NBM utilized in the forecast for Saturday and Sunday, trended more toward the century mark both days which was in line with the latest NBM and has support from the latest EC soln from this morning. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 625 PM CDT Mon Jul 4 2022 VFR conditions will prevail over the next 24 hours. Winds will be light and variable overnight through most of Tuesday morning. Then winds will shift to the east around 5 to 10 kts by early afternoon. There is an isolated chance for thunderstorms this evening into the overnight across the Sandhills, western, north central and southwest Nebraska. This could possibly impact KVTN and KLBF terminal, however, since thunderstorm activity is expected to remain isolated have left the mention out of the TAF. The greatest potential for thunderstorms will be across western Nebraska. && .LBF WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT /7 PM MDT/ this evening for NEZ005>010-025>029-037-038-059-070-071. Heat Advisory from 1 PM to 8 PM CDT Tuesday for NEZ007>010- 026>029-037-038-059-070-071. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Buttler AVIATION...Gomez
Hazardous weather outlook, Jul 4, 1:44 PM MDT, 6 hours 57 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 244 PM CDT Mon Jul 4 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-051945- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 244 PM CDT Mon Jul 4 2022 /144 PM MDT Mon Jul 4 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. A Heat Advisory remains in effect this evening for areas along and east of Highway 83 where heat index values in excess of 100 degrees will continue. Isolated thunderstorms remain possible late this afternoon and evening across portions of western and north central Nebraska. A few of the stronger storms may contain hail and gusty winds with the area of greatest concern for this potential being north of Highway 92. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A combination of heat and humidity will again lead to dangerous heat index values as high as 103 degrees on Tuesday afternoon. A Heat Advisory is in effect Tuesday for areas along and east of a line from Hayes Center to North Platte to Ainsworth to Butte. Scattered thunderstorms are possible Tuesday afternoon and evening across much of western and north central Nebraska. Storms may become severe with large hail, damaging winds, and frequent lightning as the main concerns. Additional strong to severe thunderstorms will be possible Wednesday, but specific details remain uncertain so check later forecasts regarding this potential. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Jul 4, 6:46 PM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service North Platte NE
646 PM MDT Mon Jul 4 2022
NEZ004-022-050130-
Sheridan NE-Garden NE-
646 PM MDT Mon Jul 4 2022
...A strong thunderstorm will impact portions of northwestern Garden
and southwestern Sheridan Counties through 730 PM MDT...
At 645 PM MDT, Doppler radar was tracking a strong thunderstorm near
Antioch, or 19 miles east of Alliance, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ellsworth, Antioch, Snow Lake, Miles Lake, Wickson Lake, Patterson
Lake, Lakeside, Herman Lake, Britton Lake, Krause Lake, Tralnor Lake
and Wild Horse Flats.
This includes the following highways...
Highway 250 between mile markers 1 and 13.
Highway 2 between mile markers 96 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4219 10274 4225 10225 4175 10224 4188 10268
4200 10268 4201 10270 4209 10270 4210 10273
TIME...MOT...LOC 0045Z 266DEG 12KT 4202 10250
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
GomezSpecial weather statement, Jul 4, 7:09 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service North Platte NE
709 PM MDT Mon Jul 4 2022
NEZ004-094-050200-
Sheridan NE-Western Cherry NE-
709 PM MDT Mon Jul 4 2022
...A strong thunderstorm will impact portions of western Cherry and
northeastern Sheridan Counties through 800 PM MDT...
At 709 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 9 miles southeast of Rushville,
moving east at 25 mph.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Gordon, Rushville, Clinton, Billys Lake, Lone Butte, Highway 27
crossing the Niobrara River, Smith Lake State Wildlife Management
Area, Highway 250 crossing the Niobrara River and Intersection of
Highway 27 and Mills Road.
This includes the following highways...
Highway 20 between mile markers 89 and 110.
Highway 250 between mile markers 26 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4242 10254 4274 10252 4285 10212 4232 10204
TIME...MOT...LOC 0109Z 270DEG 23KT 4259 10237
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
GomezSpecial weather statement, Jul 4, 7:27 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
727 PM MDT Mon Jul 4 2022
NEZ004-022-023-050215-
Sheridan NE-Grant NE-Garden NE-
727 PM MDT Mon Jul 4 2022
...A strong thunderstorm will impact portions of west central Grant,
northern Garden and southeastern Sheridan Counties through 815 PM
MDT...
At 727 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ellsworth, or 24 miles east of Alliance, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ellsworth, Watson Lake, Patterson Lake, Finnegan Lake, Kincaid Lake,
Kennedy Lake, Wild Horse Flats, Snow Lake, Bingham, Wickson Lake,
Lakeside, Wolf Hill, Herman Lake and Jerry Lake.
This includes the following highways...
Highway 250 between mile markers 1 and 14.
Highway 2 between mile markers 102 and 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4189 10258 4219 10261 4234 10209 4183 10202
TIME...MOT...LOC 0127Z 269DEG 14KT 4206 10240
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GomezSpecial weather statement, Jul 4, 8:07 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
807 PM MDT Mon Jul 4 2022
NEZ004-094-050245-
Sheridan NE-Western Cherry NE-
807 PM MDT Mon Jul 4 2022
...A strong thunderstorm will impact portions of southwestern Cherry
and east central Sheridan Counties through 845 PM MDT...
At 807 PM MDT, Doppler radar was tracking a strong thunderstorm 23
miles south of Gordon, moving southeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Round Lake, Big Hill, Intersection of Highway 61 and Survey Valley
Road, Billys Lake, Morgan Lake and Dipping Vat Meadow.
This includes Highway 61 between mile markers 171 and 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4247 10218 4259 10209 4247 10144 4210 10178
TIME...MOT...LOC 0207Z 295DEG 12KT 4248 10206
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GomezSpecial weather statement, Jul 4, 8:29 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
829 PM MDT Mon Jul 4 2022
NEZ094-050300-
Western Cherry NE-
829 PM MDT Mon Jul 4 2022
...A strong thunderstorm will impact portions of northwestern Cherry
County through 900 PM MDT...
At 829 PM MDT, Doppler radar was tracking a strong thunderstorm 23
miles southeast of Gordon, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Medicine Lake, Highway 61 Crossing The Niobrara River, Intersection
of Highway 61 and Shadbolt Road and Highway 61 crossing the Snake
River.
This includes the following highways...
Highway 20 between mile markers 121 and 125.
Highway 61 between mile markers 197 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4251 10174 4258 10206 4287 10188 4270 10129
TIME...MOT...LOC 0229Z 222DEG 31KT 4257 10186
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GomezSpecial weather statement, Jul 4, 8:33 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
833 PM MDT Mon Jul 4 2022
NEZ023-024-094-050300-
Hooker NE-Grant NE-Western Cherry NE-
833 PM MDT Mon Jul 4 2022
...Outflow winds from thunderstorms will impact portions of
southwestern Cherry, northeastern Grant and western Hooker Counties
through 900 PM MDT...
At 832 PM MDT, Doppler radar was tracking outflow winds from strong
thunderstorms along a line extending from 26 miles northeast of
Ashby to near Whitman to 6 miles east of Hyannis. Movement was east
at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Whitman, Carr Lake, Duluth, Hire, Whitman Road crossing the North
Branch of the Middle Loup River, Pratt Lake, Sevenmile Hill and Weir.
This includes the following highways...
Highway 2 between mile markers 148 and 174.
Highway 61 between mile markers 149 and 155.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4230 10117 4181 10130 4188 10176 4209 10170
4231 10164
TIME...MOT...LOC 0232Z 263DEG 20KT 4229 10156 4213 10152 4196 10164
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GomezThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:34 PM MDT | Special Weather Statement | LBF | Sheridan | 41 min |
| Jul 4, 6:46 PM MDT | Special Weather Statement | LBF | Garden | 44 min |
| Jul 4, 7:09 PM MDT | Special Weather Statement | LBF | Sheridan | 51 min |
| Jul 4, 7:27 PM MDT | Special Weather Statement | LBF | Sheridan | 48 min |
| Jul 4, 8:07 PM MDT | Special Weather Statement | LBF | Grant | 38 min |
| Jul 4, 8:29 PM MDT | Special Weather Statement | LBF | Cherry | 31 min |
| Jul 4, 8:33 PM MDT | Special Weather Statement | LBF | Grant | 27 min |
| Jul 4, 9:06 PM MDT | Special Weather Statement | LBF | Cherry | 39 min |
| Jul 4, 9:23 PM MDT | Special Weather Statement | LBF | Cherry | 37 min |
| Jul 4, 9:36 PM MDT | Special Weather Statement | LBF | Cherry | 24 min |
| Jul 4, 9:45 PM MDT | Special Weather Statement | LBF | Cherry | 60 min |
| Jul 4, 9:50 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 40 min |
| Jul 5, 12:23 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 52 min |
| Jul 5, 12:30 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 45 min |
| Jul 5, 1:15 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Rock | 45 min |
| Jul 5, 1:25 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 50 min |
| Jul 5, 1:49 PM MDT | Special Weather Statement | LBF | Holt, Rock | 41 min |
| Jul 5, 1:53 PM MDT | Special Weather Statement | LBF | Blaine, Hooker, Loup, Thomas | 37 min |
| Jul 5, 1:59 PM MDT | Special Weather Statement | LBF | Sheridan | 46 min |
| Jul 5, 2:04 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 41 min |
| Jul 5, 2:46 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 44 min |
| Jul 5, 3:23 PM MDT | Special Weather Statement | LBF | Hayes | 52 min |
| Jul 5, 4:20 PM MDT | Special Weather Statement | LBF | Deuel | 25 min |
| Jul 5, 4:22 PM MDT | Special Weather Statement | LBF | Perkins | 38 min |
| Jul 5, 4:35 PM MDT | Special Weather Statement | LBF | Garden | 25 min |
| Jul 5, 4:46 PM MDT | Special Weather Statement | LBF | Deuel | 29 min |
| Jul 5, 5:03 PM MDT | Special Weather Statement | LBF | Garden | 27 min |
| Jul 5, 5:16 PM MDT | Special Weather Statement | LBF | Deuel | 29 min |
| Jul 5, 5:43 PM MDT | Special Weather Statement | LBF | Deuel | 32 min |
| Jul 5, 5:49 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.